MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A batch history review (bhr) review is not possible, as no manufacturing batch number has been provided by the complainant.
 
Event or Problem Description
It was reported by the customer "the iv team received calls from the nursing floors that the y site on this device was cracked and is leaking while in the patient.The iv team so far has had to swap out 3 devices where the y site of the device was cracked." the needle would crack and break when accessing the port of the patient.Additional information (b)(6) 2023.It was reported there was no immediate harm done to the patients.This report addresses the first patient and leaking device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of a cracked y-site was inconclusive due to the nature of the returned sample evidence.The product returned for evaluation was one photograph which depicted a 19ga x 0.75¿ powerloc safety infusion set with y-site.The depicted device was located partially within its folding cardstock.The device appeared free of obvious use residues.The safety was not engaged and end caps were attached to both luer adapters.No obvious damage or defects were observed.No deficiencies were discovered during evaluation of the submitted photograph; however, the depicted device could not be thoroughly examined or functionally evaluated.Consequently this complaint is inconclusive at this time.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by the customer "the iv team received calls from the nursing floors that the y site on this device was cracked and is leaking while in the patient.The iv team so far has had to swap out 3 devices where the y site of the device was cracked." the needle would crack and break when accessing the port of the patient.Additional information on 1/23/23: it was reported there was no immediate harm done to the patients.This report addresses the first patient and leaking device.

Brand Name
POWERLOC SAFETY INFUSION SET 19G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16277727
Report Number3006260740-2023-00297
Device Sequence Number12527118
Product Code FPA
UDI-Device Identifier00801741047916
UDI-Public(01)00801741047916
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0671934
Device Lot NumberASGUFC088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2023
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date02/01/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown